# SDR SWAA2025081590964

- Difficulty date: July 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK ON TOP/CROWN AND IN WELL AT BS 540 - 727B LBL 25 WL 208.   AREA BLENDED IS L=5'' BY W=.5'' BY D=.024''.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.  REMOVED SEAT TRACK BS 540-727B LBL 25 WL 208 IAW SRM 51-40-02-0G-0.  LOCATED AND DRILLED SEAT TRACK BS 540 - 727B IAW SRM 51-40-05-0G-0 AND DWG 144A5300 REV E. INSTALLED 100% TEMPORARY AND PERMANENT FASTENERL IAW SRM 51-40-02-0G-0, DWG 144A5300 REV E AND SOPM 20-50-1.  COMPLETED INSTALLATION OF FASTNERS IAW SRM 51-40-04-0G-0.
